Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Took medication for constipation. Belly upset. How to cure?

Hello, ok so I have been constipated for about 2 weeks, and my real doctor gave me this medican that has helped me go to the bathroom all day today, but my belly is still upset. I don t know if it s because when I couldn t go to the bathroom I didn t eat because of how upset my belly was, and I just need to eat, or if it s still upset because I have a lot more in me? Help?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You had constipation and after medication by your doctor, your abdomen disturbed and uncomfortable and you had frequency of stool with the medication of constipation.
Here I advice you to take medication for amoebic colitis for at least 5 days , means you can take ofloxacin+ornidazole along with supplements such as sporolac and B complex twice a day, by this you will get relief in your abdominal disturbance and relevant symtoms.
Good luck and take care.
Answered: Sat, 28 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor